# SDR DALA2020081302785

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 35,116 hours, 15,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MULTIPLE AISLE AND CEILING EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670 PER B737 AMM 33-51. OPS CHECKS GOOD.
